# SDR RJ3R20200908001

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: General aviation
- Make and model: Airbus A320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Tube
- Part number: 201371304
- Part serial: B3882196
- Condition: Cracked
- Location: Mlg
- Part time: 26,652 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED A CRACK NEAR THE JACKING DOME BORE DURING THE SECOND OVERHAUL OF AN A320 MLG SLIDING TUBE OFF..  THE FIRST OVERHAUL OF THIS SLIDING TUBE WAS PERFORMED IN JULY 2010.  ON 22 APRIL 2020, INFORMED OPERATOR ABOUT THE DAMAGED SLIDING TUBE.  ON 20 MAY 2020, OPERATOR CONFIRMED PICKUP OF THIS PART AND SHIPPED IT TO MATERIALS & PROCESSES LABORATORY.  ON 15 JULY 2020, INFORMED REPAIR STATION THAT THEY WERE IN THE PROCESS OF REVIEWING A MLG SLIDING TUBE AND THAT THEY WERE GOING TO BE CONTACTED SOON.  ON 27 JULY 2020, MANUFATURER PROVIDED AN EVALUATION REPORT,  MLG SLIDER MSN1196-STATUS 15072020.  IDENTIFIED THE ROOT CAUSE AS “THE INFLUENCE OF A HIGH TEMPERATURE AND MOLTEN ALUMINUM COMING IN CONTACT WITH THE JACKING DOME BORE, AS WELL AS ESTABLISHED SIMILARITY TO THE FINDING FROM MSN 1001 INVESTIGATED IN 2017.  SIX ADDITIONAL CONFERENCE CALLS TOOK PLACE TO DISCUSS THE INVESTIGATION RESULTS. 
ALL ACTIONS TAKEN  WERE REVIEWED AND ACCEPTED BY THE MANUFACTURERS.
